Skip to main content

Fraïssé Limits, Ramsey Theory, and topological dynamics of automorphism groups

No Abstract.

.

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to A. S. Kechris.

Additional information

Submitted: May 2003 Revision: January 2004 Revision: June 2004

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kechris, A.S., Pestov, V.G. & Todorcevic, S. Fraïssé Limits, Ramsey Theory, and topological dynamics of automorphism groups. GAFA, Geom. funct. anal. 15, 106–189 (2005). https://doi.org/10.1007/s00039-005-0503-1

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00039-005-0503-1

Keywords

  • Automorphism Group
  • Topological Dynamic